# SDR GTIA2015020601496

- Difficulty date: February 6, 2015
- Submitted: February 9, 2015
- Operation: Air carrier
- Aircraft: N588NK
- Make and model: Airbus A321-231
- Aircraft serial: 2590
- Aircraft time: 32,521 hours, 13,892 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxygen Box
- Part number: G112477
- Part serial: 06410
- Condition: Inoperative
- Location: Row 32
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OXYGEN MASKS AT SEAT ROW 32R INOPERATIVE.  R & R OXYGEN CONTAINER IAW AMM 35-21-41.  OPS CHECKED OK.
